I always shave my vaginal area for years now. Like 2 weeks ago after I shaved these bumps appeared and I thought they were just razor bumps and I just put lotion on them. I thought they were ingrown hairs so I plucked them out but that did nothing. They look like little pimples. They are skin color and not like a ball but a bump. After a few days they got even worse so I bought bikini zone to get rid of them. They got a little smaller but they were still there. I kept putting that on for around 4 days. After that I tried rash ointment and I thought it did nothing. Now I'm putting neosporin. I'm extremely scared it might me am std. I am sexualy active with my boyfriend but the last time time we had sex was around Christmas for Christmas break before he went to college again. We did have unprotected sex a ton of times and now I'm scared that he might have given me something
These can be due to folliculitis.
Apply warm compresses,Neosporin ointment and calamine lotion and avoid messing with it.You can take anti-inflammatory pain killers like ibuprofen or acetaminophen.If the lumps persist then it will be best to get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.